Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 5, Issue 3, Pages 565-584
http://dx.doi.org/10.1155/S0161171282000532

A new formulation of the law of octic reciprocity for primes ±3(mod8) and its consequences

Department of Mathematics, Carleton University, Ottawa KIS 5B6, Canada

Received 18 May 1981; Revised 1 September 1981

Copyright © 1982 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Richard H. Hudson and Kenneth S. Williams, “A new formulation of the law of octic reciprocity for primes ≡ ± 3(mod8) and its consequences,” International Journal of Mathematics and Mathematical Sciences, vol. 5, no. 3, pp. 565-584, 1982. https://doi.org/10.1155/S0161171282000532.